ptenes

Publicações de Docentes

Publicações 2006

 

  1. Tojeiro, Ruy . Conformal de Rham decomposition of Riemannian manifolds. Houston Journal of Mathematics, Estados Unidos, (2006), v. 32, p. 725-743.
  2. Tojeiro, Ruy ; MERCURI, Francesco ; PODESTÀ, Fabio ; SEIXAS, José A P . Cohomogeneity one hypersurfaces of Euclidean space. Commentarii Mathematici Helvetici, Suiça, (2006), v. 81, n. 2, p. 471-479.
  3. Ruas, Maria Aparecida Soares; Tomazella, João Nivaldo An infinitesimal criterion for topological triviality of families of sections of analytic varieties. Singularity theory and its applications, 421--436, Adv. Stud. Pure Math., 43, Math. Soc. Japan, Tokyo, (2006).
  4. Manzoli Neto, Oziride; Massago, Sadao; Saeki, Osamu Open book structures on $(n-1)$-connected $(2n+1)$-manifolds. J. Math. Sci. Univ. Tokyo 13 (2006), no. 4, 439--523.
  5. Bergamasco, A. P.; da Silva, P. L. Dattori Solvability in the large for a class of vector fields on the torus. J. Math. Pures Appl. (9) 86 (2006), no. 5, 427--447.
  6. Petronilho, Gerson Simultaneous reduction of a family of commuting real vector fields and global hypoellipticity. Israel J. Math. 155 (2006), 81--92.
  7. Tojeiro, Ruy. Isothermic submanifolds of Euclidean space. Journal für die Reine und Angewandte Mathematik. Crelles Journal, (2006), v. 598, p. 1-24.
  8. Tojeiro, Ruy Riemannian $G$-manifolds as Euclidean submanifolds. Rev. Un. Mat. Argentina 47 (2006), no. 1, 73--83.
  9. Himonas, A. A.; Petronilho, G.; dos Santos, L. A. C. Regularity of a class of subLaplacians on the 3-dimensional torus. J. Funct. Anal. 240 (2006), no. 2, 568--591.
  10. Pergher, Pedro L. Q.; Figueira, Fábio G. Dimensions of fixed point sets of involutions. Arch. Math. (Basel) 87 (2006), no. 3, 280--288.
  11. Tojeiro, Ruy Conformal de Rham decomposition of Riemannian manifolds. Houston J. Math. 32 (2006), no. 3, 725--743 (electronic).
  12. Carbone, Vera Lúcia; Ruas-Filho, José Gaspar Continuity of the attractors in a singular problem arising in composite materials. Nonlinear Anal. 65 (2006), no. 7, 1285--1305.
  13. Pergher, Pedro L. Q.; Figueira, Fábio G. Involutions fixing $F\sp n\cup F\sp 2$. Topology Appl. 153 (2006), no. 14, 2499--2507.
  14. Himonas, A. Alexandrou; Petronilho, Gerson On $C\sp \infty$ and Gevrey regularity of sublaplacians. Trans. Amer. Math. Soc. 358 (2006), no. 11, 4809--4820 (electronic).
  15. Pergher, Pedro L. Q.; Figueira, Fábio G. Two commuting involutions fixing $F\sp n\cup F\sp {n-1}$. Geom. Dedicata 117 (2006), 181--193.
  16. Hounie, J.; Lanconelli, E. An Alexandrov type theorem for Reinhardt domains of ${\Bbb C}\sp 2$. Recent progress on some problems in several complex variables and partial differential equations, 129--146, Contemp. Math., 400, Amer. Math. Soc., Providence, RI, (2006).
  17. Hannah, Heather; Himonas, A. Alexandrou; Petronilho, Gerson Gevrey regularity in time for generalized KdV type equations. Recent progress on some problems in several complex variables and partial differential equations, 117--127, Contemp. Math., 400, Amer. Math. Soc., Providence, RI, (2006).
  18. Bergamasco, Adalberto P.; da Silva, Paulo L. Dattori Global solvability for a special class of vector fields on the torus. Recent progress on some problems in several complex variables and partial differential equations, 11--20, Contemp. Math., 400, Amer. Math. Soc., Providence, RI, (2006).
  19. Mercuri, Francesco; Podestà, Fabio; Seixas, José A. P.; Tojeiro, Ruy Cohomogeneity one hypersurfaces of Euclidean spaces. Comment. Math. Helv. 81 (2006), no. 2, 471--479.
  20. Lobos, G. A.; Tojeiro, R. Pseudo-parallel submanifolds with flat normal bundle of space forms. Glasg. Math. J. 48 (2006), no. 1, 171--177.
  21. López-Castillo, Alejandro; de Oliveira, César R. Dimensionalities of weak solutions in hydrogenic systems. J. Phys. A 39 (2006), no. 13, 3447--3454.
  22. Vendrúscolo, Daniel Coincidence classes in nonorientable manifolds. Fixed Point Theory Appl. (2006), Special Issue, Art. ID 68513, 9 pp.
  23. do Nascimento, Arnaldo Simal; de Moura, Renato José The role of the equal-area condition in internal and superficial layered solutions to some nonlinear boundary value elliptic problems. Contributions to nonlinear analysis, 415--427, Progr. Nonlinear Differential Equations Appl., 66, Birkhäuser, Basel, (2006).
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905